# SDR FDEA201409232730

- Difficulty date: September 23, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE FORMER AT STATION XOS 559 FOUND CRACKED.  FORMER REMOVED AND FABRICATED NEW FORMER AS PER DRAWING ARC1162 REVISION S INSTALLED NEW FORMER AT RIGHT HAND WING LEADING EDGE STATION XOS 559 AS PER SRM 51-33-01 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
